Seguir
Ivan Area
Ivan Area
Afiliación desconocida
Dirección de correo verificada de uvigo.es - Página principal
Título
Citado por
Citado por
Año
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan
F Ndaïrou, I Area, JJ Nieto, DFM Torres
Chaos, Solitons & Fractals 135, 109846, 2020
7652020
On a fractional order Ebola epidemic model
I Area, H Batarfi, J Losada, JJ Nieto, W Shammakh, Á Torres
Advances in Difference Equations 2015, 1-12, 2015
2462015
Advances in real and complex analysis with applications
M Ruzhansky, YJ Cho, P Agarwal, I Area
Springer Singapore, 2017
1412017
Optimal control of the COVID-19 pandemic: controlled sanitary deconfinement in Portugal
CJ Silva, C Cruz, DFM Torres, AP Munuzuri, A Carballosa, I Area, JJ Nieto, ...
Scientific reports 11 (1), 3451, 2021
1072021
Numerical computation of a fractional derivative with non-local and non-singular kernel
JD Djida, A Atangana, I Area
Mathematical Modelling of Natural Phenomena 12 (3), 4-13, 2017
1072017
Fractional model of COVID-19 applied to Galicia, Spain and Portugal
F Ndaïrou, I Area, JJ Nieto, CJ Silva, DFM Torres
Chaos, Solitons & Fractals 144, 110652, 2021
902021
Ebola model and optimal control with vaccination constraints
I Area, F Ndairou, JJ Nieto, CJ Silva, DFM Torres
arXiv preprint arXiv:1703.01368, 2017
872017
A note on the fractional logistic equation
I Area, J Losada, JJ Nieto
Physica A: Statistical Mechanics and its Applications 444, 182-187, 2016
862016
Minimal recurrence relations for connection coefficients between classical orthogonal polynomials: continuous case
E Godoy, A Ronveaux, A Zarzo, I Area
Journal of Computational and Applied Mathematics 84 (2), 257-275, 1997
811997
Solving connection and linearization problems within the Askey scheme and its q-analogue via inversion formulas
I Area, E Godoy, A Ronveaux, A Zarzo
Journal of computational and applied mathematics 133 (1-2), 151-162, 2001
562001
Zeros of Gegenbauer and Hermite polynomials and connection coefficients
I Area, D Dimitrov, E Godoy, A Ronveaux
Mathematics of Computation 73 (248), 1937-1951, 2004
532004
Mathematical modeling of Zika disease in pregnant women and newborns with microcephaly in Brazil
F Ndaïrou, I Area, JJ Nieto, CJ Silva, DFM Torres
Mathematical Methods in the Applied Sciences 41 (18), 8929-8941, 2018
522018
On fractional derivatives and primitives of periodic functions
I Area, J Losada, JJ Nieto
Abstract and Applied Analysis 2014, 2014
472014
Minimal recurrence relations for connection coefficients between classical orthogonal polynomials: discrete case
I Area, E Godoy, A Ronveaux, A Zarzo
Journal of Computational and Applied Mathematics 89 (2), 309-325, 1998
471998
Power series solution of the fractional logistic equation
I Area, JJ Nieto
Physica A: Statistical Mechanics and its Applications 573, 125947, 2021
422021
Results for some inversion problems for classical continuous and discrete orthogonal polynomials
A Zarzo, I Area, E Godoy, A Ronveaux
Journal of Physics A: Mathematical and General 30 (3), L35, 1997
391997
Mathematical modeling of 2014 Ebola outbreak
I Area, J Losada, F Ndairou, JJ Nieto, DD Tcheutia
Mathematical Methods in the Applied Sciences 40 (17), 6114-6122, 2017
362017
Inversion Problems in theq-Hahn Tableau
I Area, E Godoy, A Ronveaux, A Zarzo
Journal of Symbolic Computation 28 (6), 767-776, 1999
341999
Optimal control of diffusion equation with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
JD Djida, G Mophou, I Area
Journal of Optimization Theory and Applications 182, 540-557, 2019
292019
On the limit relations between classical continuous and discrete orthogonal polynomials
E Godoy, A Ronveaux, A Zarzo, I Area
Journal of computational and applied mathematics 91 (1), 97-105, 1998
271998
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20